L'equazione di Eulero dei fluidi bidimensionali in domini con frontiera variabile
- Volume: 61, Issue: 1-2, page 1-5
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- JUDOVIC, V. I. (1963) - Flussi non stazionari di un fluido ideale incomprimibile, «Z. Vycisl. Mat. i Fiz.», 3, 1032-1066. [in russo]. MR158189
- KATO, T. (1967) - On classical solutions of the two-dimensional non-staiionary Euler equation, «Arch. Rational Mech. Anal.», 25, 188-200. MR211057DOI10.1007/BF00251588
- WOLIBNER, W. (1933) - Un théorème sur l'existence du mouvement plan d'un fluide parfait, homogène, incompressible, pendant un temps infiniment longue, «Math. Z.», 37, 698-726. Zbl59.1447.02MR1545430DOI10.1007/BF01474610